# SDR IPXA201307229427

- Difficulty date: July 6, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 67,891 hours, 12,914 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: AAA70881
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LONGERON 51R END FITTING CRACKED AT STA 6-78.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT L51R END FITTING AT STA 6-78. (MINOR)
